# SDR COMA2011082950063

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 33,702 hours, 29,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Doubler
- Part number: 601R31522RNIEO60
- Condition: Cracked
- Location: Fuselage
- Part time: 33,702 hours, 29,155 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON STRINGER STR 3, 2.5 INCHES AFT FROM FS 280 BULKHEAD THERE IS A VERTICAL CRACK ON STRINGER DOUBLER.  REMOVED AND INSTALLED A SERVICEABLE STRINGER 3 DOUBLER AT FS 280.00 AND FS 295.00 IAW SRM SOLID RIVETS 51-42-06, HI LITES 51-42-20 AND EO DRW 601R31522 AND MOD SUM TC 601R17033.
